How Can I Get Rid of Lumpy Lips from Restylane Injections?
- Asked by cindylou in florence al
- 5 years ago
I recently had restalyne injections to my lips and have a huge knot on my top lip 2 weeks later. Looks and feels awful. When I smile my lip looks distorted. What can be done to get rid of this?
Start by using warm compress and massaging it. If after...
Start by using warm compress and massaging it. If after a week it did not get better you can ask your doctor to inject it with hylouronidase to dissolve the Restylane.
Correcting Lumpy Restylane or Juvederm Results
It always pays to have such treatments by a board certified Plastic surgeon (www.PlasticSurgery.org), ENT or Dermatologist instead of an "injector". Although substandard results can be seen even with qualified doctors, the rates of such mishaps are much smaller.
At this point, massage may help. If you really want to turn back the clock, your injector can dissolve the filler with local injections of Hyaluronidase, an enzyme which will break it down and allow your body to carry it away.
Dr. P. Aldea
Usually within the first few days, you can mold the...
Usually within the first few days, you can mold the Restylane to get rid of lumps. By two weeks this may not work. Hyaluronidase may work to dissolve some of the Restylane.
The keys to taking care of lumpy lips is first massage. After one week if it has not subsided, then you hylouronidase to dissolve the restylane.
How to fix lumpy lips after Restylane.
If it's been two weeks since the injection, it may not work to massage the product out. To be safe, you should request an appointment with your injector immediately and discuss the use of Hyaluronidase to reverse the lumps. You should not wait to make the phone call given your description of the situation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.